Publications of Peter Benner
All genres
Journal Article (316)
201.
Journal Article
63 (11), pp. 3549 - 3557 (2015)
Estimating the Inf-Sup Constant in Reduced Basis Methods for Time-Harmonic Maxwell's Equations. IEEE Transactions on Microwave Theory and Techniques 202.
Journal Article
9 (3), pp. 343 - 349 (2015)
Towards the Identification of Heat Induction in Chip Removing Processes via an Optimal Control Approach. Production Engineering: Development & Research 203.
Journal Article
289, pp. 253 - 266 (2015)
Nonlinear model reduction of a continuous fluidized bed crystallizer. Journal of Computational and Applied Mathematics 204.
Journal Article
62 (1), pp. 291 - 321 (2015)
Adaptive Discontinuous Galerkin Methods for State Constrained Optimal Control Problems Governed by Convection Diffusion Equations. Computational Optimization and Applications 205.
Journal Article
70 (10), pp. 2414 - 2431 (2015)
A Discontinuous Galerkin Method for Optimal Control Problems Governed by a System of Convection-Diffusion PDEs with Nonlinear Reaction Terms. Computers and Mathematics with Applications 206.
Journal Article
104 (11), pp. 983 - 1007 (2015)
Accelerating PDE Constrained Optimization by the Reduced Basis Method: Application to Batch Chromatography. International Journal for Numerical Methods in Engineering 207.
Journal Article
37 (6), pp. B910 - B936 (2015)
An Efficient Output Error Estimation for Model Order Reduction of Parametrized Evolution Equations. SIAM Journal on Scientific Computing 208.
Journal Article
21 (4), pp. 331 - 358 (2014)
Model Order Reduction for Linear and Nonlinear Systems: A System-Theoretic Perspective. Archives of Computational Methods in Engineering 209.
Journal Article
67, pp. 55 - 64 (2014)
On Optimality of Approximate Low-Rank Solutions of Large-Scale Matrix Equations. Systems & Control Letters 210.
Journal Article
42, pp. 147 - 164 (2014)
Rational Interpolation Methods for Symmetric Sylvester Equations. Electronic Transactions on Numerical Analysis 211.
Journal Article
21 (5), pp. 645 - 665 (2014)
On the Squared Smith Method for Large-Scale Stein Equations. Numerical Linear Algebra with Applications 212.
Journal Article
17 (1), 3, 12 pages (2014)
Trading Off Performance for Energy in Linear Algebra Operations with Applications in Control Theory. CLEI Electronic Journal 213.
Journal Article
66 (2), pp. 363 - 377 (2014)
A Factored Variant of the Newton Iteration for the Solution of Algebraic Riccati Equations via the Matrix Sign Function. Numerical Algorithms 214.
Journal Article
67 (3), pp. 669 - 690 (2014)
Low-Rank Iterative Methods of Periodic Projected Lyapunov Equations and their Application in Model Reduction of Periodic Descriptor Systems. Numerical Algorithms 215.
Journal Article
67 (9), pp. 1656 - 1672 (2014)
Computing Real Low-Rank Solutions of Sylvester Equations by the Factored ADI Method. Computers and Mathematics with Applications 216.
Journal Article
43, pp. 142 - 162 (2014)
Self-Generating and Efficient Shift Parameters in ADI Methods for Large Lyapunov and Sylvester Equations. Electronic Transactions on Numerical Analysis 217.
Journal Article
22 (3), pp. 191 - 220 (2014)
A Non-Conforming Composite Quadrilateral Finite Element Pair for Feedback Stabilization of the Stokes Equations. Journal of Numerical Mathematics 218.
Journal Article
52 (2), pp. 581 - 600 (2014)
Numerical Solution of Projected Algebraic Riccati Equations. SIAM Journal on Numerical Analysis 219.
Journal Article
26 (2), pp. 303 - 338 (2014)
A Structured Pseudospectral Method for H∞-Norm Computation of Large-Scale Descriptor Systems. Mathematics of Control, Signals, and Systems 220.
Journal Article
262, pp. 38 - 57 (2014)
Fast solution of Cahn-Hilliard variational inequalities using implicit time discretization and finite elements. Journal of Computational Physics